skip to main content
Show Results with:

Results 41 - 50 of 73  for Explore Further

previous page 3 4 results 5 6 7 next page
Refined by: journal title: Discrete and Computational Geometry remove
Result Number Material Type Add to My Shelf Action Record Details and Options
41
Material Type:
Article
Add to My workspace

An Inequality for Circle Packings Proved by Semidefinite Programming

Discrete & Computational Geometry, 2004, Vol.31(3), pp.357-367 [Peer Reviewed Journal]

Full text available

View all versions
42
Discrete mobile Centers
Material Type:
Article
Add to My workspace

Discrete mobile Centers

Discrete & Computational Geometry, 2003 Jul, Vol.30(1), pp.45-63 [Peer Reviewed Journal]

No full-text

View all versions
43
Material Type:
Article
Add to My workspace

Finite Packings of Spheres

Discrete & Computational Geometry, 1998, Vol.19(2), pp.197-227 [Peer Reviewed Journal]

Full text available

View all versions
44
Material Type:
Article
Add to My workspace

More Optimal Packings of Equal Circles in a Square

Discrete & Computational Geometry, 1999, Vol.22(3), pp.439-457 [Peer Reviewed Journal]

Full text available

View all versions
45
Material Type:
Article
Add to My workspace

Historical Overview of the Kepler Conjecture

Discrete & Computational Geometry, 2006, Vol.36(1), pp.5-20 [Peer Reviewed Journal]

Full text available

View all versions
46
Material Type:
Article
Add to My workspace

A New Packing Density Bound in 3-Space

Discrete & Computational Geometry, 2005, Vol.34(3), pp.537-544 [Peer Reviewed Journal]

Full text available

View all versions
47
Material Type:
Article
Add to My workspace

Improved Dense Packings of Congruent Squares in a Square

Discrete & Computational Geometry, 2005, Vol.34(1), pp.97-109 [Peer Reviewed Journal]

Full text available

View all versions
48
Material Type:
Article
Add to My workspace

Finite packing and covering by congruent convex domains

Discrete & Computational Geometry, 2003, Vol.30(2), pp.185-193 [Peer Reviewed Journal]

Full text available

View all versions
49
Material Type:
Article
Add to My workspace

Some Densest Two-Size Disc Packings in the Plane

Discrete & Computational Geometry, 2003, Vol.30(2), pp.241-262 [Peer Reviewed Journal]

Full text available

View all versions
50
Material Type:
Article
Add to My workspace

Perfect Packings of Squares Using the Stack-Pack Strategy

Discrete & Computational Geometry, 2003, Vol.29(4), pp.625-631 [Peer Reviewed Journal]

Full text available

View all versions

Results 41 - 50 of 73  for Explore Further

previous page 3 4 results 5 6 7 next page

Refine Search Results

Creation date 

From To
  1. Before2000  (12)
  2. 2000To2003  (8)
  3. 2004To2007  (11)
  4. 2008To2012  (13)
  5. After 2012  (29)
  6. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Kusner, Wöden
  2. Bezdek, Károly
  3. Kallus, Yoav
  4. Gravel, Simon
  5. Elser, Veit

Searching Remote Databases, Please Wait